Domains in Hyperbolic Space and Limit Sets of Kleinian Groups

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)485-500
Number of pages16
JournalNorth-Holland Mathematics Studies
Volume92
Issue numberC
DOIs
StatePublished - Dec 1 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Domains in Hyperbolic Space and Limit Sets of Kleinian Groups'. Together they form a unique fingerprint.

  • Cite this